• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Any advice gratefully received....

#1
Hi I wonder if anyone has had irregular periods on LT. I am on Cerazette and prior to starting I hadn't had a period for several months, which is normal with this pill, yet since starting LT 6 weeks ago I have had 3, about the first week after starting then a few days back to normal, then another period, and now I have started yet again, they are really heavy and and I feel really tired and irritable, when I felt so good to start with. I can only put this down to losing so much weight quickly.

I am wondering if anyone else has experienced this and if I need iron tablets,if they are allowed.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I have read a few threads on this subject hun and for some people LT can have an effect on totm, I would ring lipotrim to ask about the iron tablets as they can have a tendency to make people constipated and so does LT so I would defo check up for the best advice. hope things settle down for you soon xxx
Ps try searching for this problem on the forum Im sure there will be some more indepth advice out there.
 
#3
Thanks Daisy, I'll see what I can find
 
#4
I was warned that although I have a Mirena coil fitted and haven't had a period for over 18 months they would probably start up again. This is because of the oestrogen in Lipotrim. I've been on Lipotrim for just over 9 weeks and in that time I've had 2 periods. Looking back on my moods and difficult weeks they have coincided with cycle.

Have a chat with your pharmacist about this...
 
#6
Hope you stay with your normal cycle muffin princess, I've stopped taking the pill now until I finish LT, see if that improves things, seems a bit lighter this time so fingers crossed lol
 
#7
I've had TOTM issues too - I was fine on LT, but when I switched to CD I didn't come on as usual - I ended up taking a pregnancy test as I was starting to get worried when I was a fortnight late! Of course, that mean I came on the next day, but had a shorter, lighter period than normal.

I'm sure it's partly tied up with the reduced calories, and also as our bodies are burning fat for fuel, it releases more oestrogen.
 
#8
I've had TOTM issues too - I was fine on LT, but when I switched to CD I didn't come on as usual - I ended up taking a pregnancy test as I was starting to get worried when I was a fortnight late! Of course, that mean I came on the next day, but had a shorter, lighter period than normal.

I'm sure it's partly tied up with the reduced calories, and also as our bodies are burning fat for fuel, it releases more oestrogen.
Sorry to muscle in here Bren, but I'm interested in what you said about oestrogen. If that's the case I wonder if I could stop taking my HRT whilst I'm on the diet? I don't like taking it anyway but the hot flushes, tropical moments I call them, were unbearable!
 
#10
Are we gonna have loads of LT babies on here??? lol x x

I am not in the same position regarding totm.. I had a cancer scare a few years ago, so they removed everything to be on the safe side.. I still remember them though, and don't envy you!! lol x x x
 
#11
Hiya, I've had big problems with my totm whilst being on Lipotrim - my body can't seem to make it's mind up on what's going on at the moment. lol

It should hopefully all sort itself out soon, I was told not to worry about it too much. :)
Cath.
 
#13
hey im using the impalnt and dont have periods but on lipotrim now i do, sometimes every two weeks, sometimes just spotting, its really annoying after living so long without them
 
#14
Well I've just started period number 4 :-(( hopefully this will be the last for a while
 


Similar threads